I hate to say this, but it appears, from what I've read, that people generally GET headaches from Gabapentin. Gee, I hope this info is false because headaches are way out of my pain comfort zone.
And, yes, it can cause weight gain. Not in everyone, but in some people. If I weren't taking lamictal, I'd gain weight.
As far as if the gabapentin helps your headache, I don't know. It might, but I'd still give my doc a jingle and ask if this med is right for you. Also, it depends on other meds your taking as to it's effectiveness.' Maybe your doc will prescrible something for headaches along with the gabapentin, so you can continue taking gabapentin but it doesn't make sense to do that, given the fact that they were given for headaches. I take 2400 mg per day, and I've never gotton a headache from it. We're all so darn different, though.
I'm sure you'll be getting a lot of answers to this question. There are some people who are just ordinary folk, who dedicate their lives researching meds and illnesses for us, so they can give us the most informed answers possible.
Keep asking. That's the key to wisdom, and we can't get too much of that.'
God bless you and take care,
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2011 • 3 answers
Posted 30 Jan 2012 • 2 answers
Can Gabapentin make migraines worse at first? I took my first dose (300mg) yesterday and have had a?
Posted 28 Mar 2015 • 4 answers
Posted 17 Dec 2015 • 1 answer
Posted 29 Jan 2018 • 6 answers